Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1987, Volume 42, Issue 2(254), Pages 219–220 (Mi umn2458)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Stable cohomologies of complements to discriminant manifolds of singularities of holomorphic functions

V. A. Vassiliev


Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1987, 42:2, 307–308

Bibliographic databases:

MSC: 32A10, 55R80
Received: 23.11.1985

Citation: V. A. Vassiliev, “Stable cohomologies of complements to discriminant manifolds of singularities of holomorphic functions”, Uspekhi Mat. Nauk, 42:2(254) (1987), 219–220; Russian Math. Surveys, 42:2 (1987), 307–308

Citation in format AMSBIB
\Bibitem{Vas87}
\by V.~A.~Vassiliev
\paper Stable cohomologies of complements to discriminant manifolds of singularities of holomorphic functions
\jour Uspekhi Mat. Nauk
\yr 1987
\vol 42
\issue 2(254)
\pages 219--220
\mathnet{http://mi.mathnet.ru/umn2458}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=898629}
\zmath{https://zbmath.org/?q=an:0625.32019}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1987RuMaS..42..307V}
\transl
\jour Russian Math. Surveys
\yr 1987
\vol 42
\issue 2
\pages 307--308
\crossref{https://doi.org/10.1070/RM1987v042n02ABEH001330}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987M112100025}


Linking options:
  • http://mi.mathnet.ru/eng/umn2458
  • http://mi.mathnet.ru/eng/umn/v42/i2/p219

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Vassiliev, VA, “Homology of spaces of knots in any dimensions”, Philosophical Transactions of the Royal Society of London Series A-Mathematical Physical and Engineering Sciences, 359:1784 (2001), 1343  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. Vassiliev V., “Resolutions of discriminants and topology of their complements”, New Developments in Singularity Theory, Nato Science Series, Series II: Mathematics, Physics and Chemistry, 21, 2001, 87–115  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:297
    Full text:102
    References:38
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021